*FAST/FREE SHIPPING WITHIN CANADA ON ORDERS OVER $70 $9.99 FLAT RATE SHIPPING ON ALL ORDERS UNDER $70

BUCKLEY'S COUGH COLD & FLU 150mL

BUCKLEY'S COUGH COLD & FLU 150mL

Regular price
$16.49
Sale price
$16.49

Say goodbye to all of your cold & flu symptoms. Buckley’s Complete + Mucus Syrup 150mL provides fast-acting relief of dry and wet cough, chest congestion, nasal and sinus congestion, sore throat pain, fever, headache, and minor aches and pains. Works to loosen and thin out mucus and phlegm to get it up and out of your chest. To be sure this product is right for you please read and follow the label.

Active Ingredients:
Each teaspoonful (5 mL) contains: acetaminophen 325 mg, guaifenesin 200mg and menthol 20 mg

Non-Medicinal Ingredients:
Ammonium carbonate, butylparaben, camphor, Canada balsam, caramel, glycerin, pine needle oil, polyethylene glycol, propylparaben, sodium cyclamate, tincture of capsicum, viscarin, water.  

Directions:
Adults and children over 12: Take 2 teaspoons (10 mL) every 4-6 hours. Do not exceed a maximum 40 mL in 24 hours.
Children under 12: Do not use. If preferred, mix with equal parts honey.

Caution

Contains Acetaminophen and other ingredients. KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child.

WARNING: ADULT USE ONLY. DO NOT USE with other drugs containing acetaminophen or any of the other medicinal ingredients, other cough/cold medications; if allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Liver warning: This product contains acetaminophen. Severe or possibly fatal liver damage may occur if you take: more than the recommended dose in 24 hours; with other drugs containing acetaminophen; while drinking three (3) or more alcoholic drinks every day. Symptoms of liver damage may include: yellowing of skin/eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, and/or loss of appetite.

Ask a doctor or pharmacist before use if you
: are pregnant or breastfeeding; have kidney or liver disease, persistent or chronic cough, difficulty breathing, asthma or other chronic lung conditions; are taking warfarin-containing blood thinning drugs.

Allergy alert
: acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. If these symptoms occur, stop use and seek medical help right away.

Stop use and ask a doctor if: Pain lasts more than 5 days; fever lasts more than 3 days; sore throat more than 2 days; symptoms worsen or are accompanied by high fever (>38 °C), persistent headache, or the production of thick yellow/green phlegm.

In Case of Overdose: Call a doctor or Poison Control Centre immediately, even if you do not notice any signs or symptoms.  Store at room temperature.